# SDR C2XA95CL102

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 2050000001
- Condition: Out Of Adjust
- Location: Nose Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE-CVG - FLT 3263 - DURING TAKEOFF ROLL, EXTREME RIGHT RUDDER PEDAL PRESSURE WAS REQUIRED TO MAINTAIN DIRECTIONAL CONTROL.  ONCE AIRBORNE PEDAL STEER INOP LIGHT CAME ON AND COULD NOT EXTINGUISH.  RETURNED TO CLEVELAND.  MAINTENANCE ADJUSTED STEERING FEEDBACK POTENTIOMETER, OPS CHECKED GOOD.  ALL WORK IAW EMB MM 32-50-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
